Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for Pankaj K. Agarwal

Research Interests:

Computational and combinatorial geometry, computational biology, robotics, spatial databases, geographic molecular information systems, and data structures.

Keywords:
Adaptation, Biological, Algorithms, Amino Acid Sequence, Approximation algorithms, Base Pair Mismatch, Bayes Theorem, Biodiversity, Chromosome Mapping, Computational Biology, Data Interpretation, Statistical, DNA Transposable Elements, Ecology, Ecosystem, Forecasting, Models, Biological, Models, Chemical, Models, Molecular, Models, Statistical, Models, Theoretical, Navigation, Plant Transpiration, Plants, Protein Conformation, Proteins, Sensitivity and Specificity, Sequence Alignment, Sequence Analysis, DNA, Sequence Analysis, Protein, Software, Species Specificity, Stochastic Processes, Time Factors, Visibility
Recent Publications
  1. Agarwal, PK; Chang, HC; Munagala, K; Taylor, E; Welzl, E, Clustering under perturbation stability in near-linear time, Leibniz International Proceedings in Informatics, Lipics, vol. 182 (December, 2020) [doi[abs]
  2. Lowe, A; Svendsen, SC; Agarwal, PK; Arge, L, 1D and 2D Flow Routing on a Terrain, Gis: Proceedings of the Acm International Symposium on Advances in Geographic Information Systems (November, 2020), pp. 5-14 [doi[abs]
  3. Lowe, A; Agarwal, PK; Rav, M, Flood-risk analysis on terrains, Communications of the Acm, vol. 63 no. 9 (September, 2020), pp. 94-102 [doi]
  4. Agarwal, PK; Sintos, S; Steiger, A, Efficient Indexes for Diverse Top-k Range Queries, Proceedings of the Acm Sigact Sigmod Sigart Symposium on Principles of Database Systems (June, 2020), pp. 213-227, ISBN 9781450371087 [doi[abs]
  5. Agarwal, PK; Chang, HC; Suri, S; Xiao, A; Xue, J, Dynamic geometric set cover and hitting set, Leibniz International Proceedings in Informatics, Lipics, vol. 164 (June, 2020) [doi[abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320